A Generalization of the Suborbital Graphs Generating Fibonacci Numbers for the Subgroup Gamma(3)


ÖZTÜRK S.

FILOMAT, vol.34, no.2, pp.631-638, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2002631o
  • Title of Journal : FILOMAT
  • Page Numbers: pp.631-638

Abstract

The Modular group Gamma is the most well-known discrete group with many applications. This work investigates some subgraphs of the subgroup Gamma(3), defined by